# SDR IPXA1B66732

- Difficulty date: April 22, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B150851108
- Condition: Cracked
- Location: Fx Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE BODY FAIRING PANEL 294CR FWD EDGE PANEL SUPPORT FOUND CRACKED.  FUSELAGE BODY FAIRING PANEL 294CR FWD EDGE PANEL SUPPORT AT BS 1480, WL 120 AREA REPAIRED IAW HX RS R-53-67-37057, REV A & EO B747-5350-42584-A. THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR.
